# SDR 2001UALA00371

- Difficulty date: March 30, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,079 hours, 14,031 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FAN COWL SUPPORT BEAM NAC STA 102 LT SIDE INNER ANGLE CRACKED AFT SIDE OF WEB NEAR CENTER CHORD.  MAJOR REPAIR ACCOMPLISHED.REPLACED ANGLE PER SRM.
